MAUDE Adverse Event Report: BARD ACCESS SYSTEMS PONSKY NON-BALLOON REPLACEMENT GASTROSTOMY TUBE; FEEDING DEVICE

BARD ACCESS SYSTEMS PONSKY NON-BALLOON REPLACEMENT GASTROSTOMY TUBE; FEEDING DEVICE
Model Number 000702
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based upon the severity level and lot quantity, a dhr review is not required.However, the dhr was requested to review manufacturing records.The lot met all release criteria.Manufacturing records were reviewed and there were not found evidence that the failure mode reported in this complaint is caused by the mfg.Process.One assembled ponsky nbr tube with 2 gauze sheets was returned for evaluation.Visual evaluation was performed.The investigation is inconclusive for a missing obturator, as the device as returned, outside of packaging, did not allow for confirmation that the ponsky kit was not packaged with the obturator or otherwise missing.The definitive root cause could not be determined based upon available information as the complaint could not be confirmed.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction event.A review of this event indicated that model 702 feeding device experienced a missing component.This report was received from one source.There was no patient involvement.Patient age, weight, and gender were not provided.

Brand Name
PONSKY NON-BALLOON REPLACEMENT GASTROSTOMY TUBE
Common Device Name
FEEDING DEVICE
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8533222
Report Number3006260740-2019-01089
Device Sequence Number1303646
Product Code KNT
UDI-Device Identifier00801741036293
UDI-Public(01)00801741036293
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number000702
Device Catalogue Number000702
Device Lot NumberRECR2196
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2019
Initial Report FDA Received Date04/19/2019
Patient Sequence Number1